Wykaz publikacji wybranego autora

Oleg I. Morozov, dr

adiunkt

Wydział Matematyki Stosowanej
WMS-krr, Katedra Równań Różniczkowych


Identyfikatory Autora

ORCID: 0000-0002-2169-2304

ResearcherID: R-3500-2016

Scopus: 22985885400




Opisy publikacji wcześniejszych zobacz: bpp.agh.edu.pl/old.


Liczba pozycji spełniających powyższe kryteria selekcji: 16, z ogólnej liczby 17 publikacji Autora


1
  • 2D reductions of the equation ${u_{yy} = u_{tx} + u_yu_{xx} − u_xu_{xy}}$ and their nonlocal symmetries / P. Holba, I. S. Krasil'shchik, O. I. MOROZOV, P. Vojčák // Journal of Nonlinear Mathematical Physics ; ISSN 1402-9251. — 2017 vol. 24 supp. 1: Local and nonlocal symmetries in mathematical physics, s. 36–47. — Bibliogr. s. 46–47. — Publikacja dostępna online od: 2017-12-28. — tekst: https://goo.gl/y84hyW

  • keywords: nonlocal symmetries, partial differential equations, symmetry reductions, Gibbons-Tsarev equation, Lax integrable equations

2
3
  • Bäcklund transformations between four Lax-integrable 3D equations / Oleg I. MOROZOV, Maxim V. Pavlov // Journal of Nonlinear Mathematical Physics ; ISSN 1402-9251. — 2017 vol. 24 no. 4, s. 465–468. — Bibliogr. s. 468. — Publikacja dostępna online od: 2017-09-11. — tekst: https://goo.gl/R8cfG6

  • keywords: Bäcklund transformations, Lax-integrable equations

4
5
  • Deformed cohomologies of symmetry pseudo-groups and coverings of differential equations / Oleg I. MOROZOV // W: WMAM [2015] : Workshop on Modern Applied Mathematics PK 2015 : Kraków, 20–22 November 2015 : book of abstracts. — [Kraków : s. n.], [2015]. — S. 44. — Bibliogr. s. 44

  • brak zdefiniowanych słów kluczowych

6
  • Deformed cohomologies of symmetry pseudo-groups and coverings of differential equations / Oleg I. MOROZOV // Journal of Geometry and Physics ; ISSN 0393-0440. — 2017 vol. 113, s. 215–225. — Bibliogr. s. 224–225, Abstr.. — Publikacja dostępna online od: 2017-09-29. — tekst: https://goo.gl/kRRZdV

  • keywords: lie pseudo-groups, symmetries of differential equations, coverings of differential equations, Maurer-Cartan forms, deformed cohomologies

7
  • Group-invariant solutions of Gibbons-Tsarev equation / Aleksandra LELITO, Oleg MOROZOV // W: Mathematics in technical and natural sciences : 14\textsuperscript{th} conference : Kościelisko, 18\textsuperscript{th}–24\textsuperscript{th} September 2015. — [Polska : s. n.], [2015]. — S. 15. — Bibliogr. s. 15

  • brak zdefiniowanych słów kluczowych

8
9
10
11
  • Integrable dispersionless PDEs in 4D, their symmetry pseudogroups and deformations / Boris Kruglikov, Oleg MOROZOV // Letters in Mathematical Physics ; ISSN 0377-9017. — 2015 vol. 105 iss. 12, s. 1703–1723. — Bibliogr. s. 1722–1723, Abstr.. — Publikacja dostępna online od: 2015-09-22. — tekst: http://link.springer.com/content/pdf/10.1007%2Fs11005-015-0800-z.pdf

  • keywords: integrable deformation, Lax pair, self-duality, conformal structure, hyper-Hermitian, Petrov type, recursion operator, Monge-Ampère equation

12
  • Nonlocal symmetries of Plebański's second heavenly equation / Oleg MOROZOV, Aleksandra LELITO // W: Mathematics in technical and natural sciences : 15\textsuperscript{th} conference : Kościelisko, 17\textsuperscript{th}–22\textsuperscript{nd} September 2017. — [Kościelisko : s. n.], [2017]. — S. [1]

  • brak zdefiniowanych słów kluczowych

13
14
15
16
  • The Gibbons-Tsarev equation: symmetries, invariant solutions, and applications / Aleksandra LELITO, Oleg I. MOROZOV // Journal of Nonlinear Mathematical Physics ; ISSN 1402-9251. — 2016 vol. 23 iss. 2, s. 243–255. — Bibliogr. s. 254–255

  • keywords: invariant solutions, symmetries, Gibbons-Tsarev equation